Open Access
Translator Disclaimer
2002 Parameter-elliptic boundary value problems connected with the Newton polygon
Robert Denk, Leonid Volevich
Differential Integral Equations 15(3): 289-326 (2002).

Abstract

In this paper pencils of partial differential operators depending polynomially on a complex parameter and corresponding boundary value problems with general boundary conditions are studied. We define a concept of ellipticity for such problems (for which the parameter-dependent symbol in general is not quasi-homogeneous) in terms of the Newton polygon and introduce related parameter-dependent norms. It is shown that this type of ellipticity leads to unique solvability of the boundary value problem and to two-sided a priori estimates for the solution.

Citation

Download Citation

Robert Denk. Leonid Volevich. "Parameter-elliptic boundary value problems connected with the Newton polygon." Differential Integral Equations 15 (3) 289 - 326, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1008.35020
MathSciNet: MR1870644

Subjects:
Primary: 35J40
Secondary: 46N20 , 47F05

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.15 • No. 3 • 2002
Back to Top